Alert archive / Oregon / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Medford, OR

July 11, 20079 counties in Oregon

NWS Medford, OR issued this red flag warning at Jul 11, 2007, 4:53 AM PDT for 9 counties in Oregon. It took effect at Jul 11, 2007, 11:00 AM PDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 4:53 AM PDT (11:53 UTC)
In effect from
Jul 11, 2007, 11:00 AM PDT
Expired
Jul 11, 2007, 9:09 PM PDT
In force
10 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR, Harney County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 96 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:30 PM PDTTSTM WND DMG2 N Rogue River, ORSEVERAL TREES DOWNED NEAR ROGUE RIVER HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
3385 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS86 KMFR 111153
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
453 AM PDT WED JUL 11 2007

ORZ620>623-112000-
/O.NEW.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/
/O.CON.KMFR.FW.W.0005.000000T0000Z-070711T1200Z/
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
453 AM PDT WED JUL 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...
...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
EARLY THIS MORNING. 

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN 
OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS HAVE DISSIPATED THIS 
MORNING...BUT ARE EXPECTED TO REDEVELOP TODAY. WHILE PRECIPITATION 
WILL ACCOMPANY THE THUNDERSTORMS...THE AMOUNTS WILL BE LIGHT OVER 
MOST OF THE AREA. THE COMBINATION OF SCATTERED LIGHTNING STRIKES
AND DRY FUELS COULD PRODUCE NUMEROUS IGNITIONS.

THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 40 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.


$$

ORZ615>619-624-625-112000-
/O.NEW.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/
SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-UMPQUA NATIONAL FOREST-
SOUTHERN OREGON COAST-WESTERN SISKIYOU NATIONAL FOREST-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
453 AM PDT WED JUL 11 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING. 

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN 
OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS HAVE DISSIPATED THIS 
MORNING...BUT ARE EXPECTED TO REDEVELOP TODAY. WHILE PRECIPITATION 
WILL ACCOMPANY THE THUNDERSTORMS...THE AMOUNTS WILL BE LIGHT OVER 
MOST OF THE AREA. THE COMBINATION OF SCATTERED LIGHTNING STRIKES
AND DRY FUELS COULD PRODUCE NUMEROUS IGNITIONS.

THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 40 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ280-111300-
/O.CON.KMFR.FW.W.0005.000000T0000Z-070711T1200Z/
WESTERN KLAMATH NATIONAL FOREST-
453 AM PDT WED JUL 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. 

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM WILL BRING MOIST AND UNSTABLE AIR TO SOUTHERN
OREGON AND NORTHERN CALIFORNIA THIS AFTERNOON AND TONIGHT. THE
COMBINATION OF SCATTERED LIGHTNING STRIKES AND DRY FUELS COULD
PRODUCE NUMEROUS IGNITIONS.

THUNDERSTORMS MAY PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

STOCKTON
3 follow-up statements
000
WWUS86 KMFR 111715
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1015 AM PDT WED JUL 11 2007

ORZ615>625-112315-
/O.CON.KMFR.FW.W.0006.070711T1800Z-070712T0600Z/
SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-UMPQUA NATIONAL FOREST-
SOUTHERN OREGON COAST-WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1015 AM PDT WED JUL 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FOR SOUTHERN OREGON UNTIL 11
PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT
LIGHTNING.

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN
OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL REDEVELOP
THIS AFTERNOON AND CONTINUE DURING THE EVENING. LIGHTNING STRIKES
ARE EXPECTED TO BE MOST NUMEROUS IN ZONE 624. THUNDERSTORMS MAY
PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

DW
000
WWUS86 KMFR 112238
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
338 PM PDT WED JUL 11 2007

ORZ617-623>625-120645-
/O.NEW.KMFR.FW.A.0005.070712T2100Z-070713T0600Z/
/O.CON.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
338 PM PDT WED JUL 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING 
FOR FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT
LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON
INCLUDING PORTIONS OF THE UMPQUA ROGUE RIVER-SISKIYOU AND
FREMONT-WINEMA NATIONAL FOREST...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT
LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING OR
SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING FOR FIRE
WEATHER ZONES 617 AND 623 THROUGH 625 IN OREGON.

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN
OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND CONTINUE DURING THE EVENING. LIGHTNING STRIKES ARE
EXPECTED TO BE MOST NUMEROUS IN ZONE 624. THUNDERSTORMS MAY
PRODUCE ERRATIC WIND GUSTS UPWARDS OF 50 MPH.

ON THURSDAY...THE UPPER LOW PRESSURE SYSTEM WILL PERSIST
OFFSHORE. THE AREA OF MOIST AND UNSTABLE AIR WILL SHIFT SLIGHTLY
TO THE EAST WITH THUNDERSTORMS EXPECTED TO DEVELOP IN THE
AFTERNOON AND EVENING FROM THE CASCADES EASTWARD. NUMEROUS
LIGHTNING STRIKES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ615-616-618>622-120600-
/O.CON.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/
SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-SOUTHERN OREGON COAST-
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
338 PM PDT WED JUL 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING
FOR FIRE WEATHER ZONES 615 THROUGH 616 AND 618 THROUGH 622 IN
OREGON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR SCATTERED THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING
FOR FIRE WEATHER ZONES 615 THROUGH 616 AND 618 THROUGH 622 IN
OREGON. 

SOUTHERLY WINDS ALOFT MOVING AROUND AN OFFSHORE UPPER LEVEL LOW
PRESSURE SYSTEM HAS BROUGHT MOIST AND UNSTABLE AIR TO SOUTHERN
OREGON AND NORTHERN CALIFORNIA. THUNDERSTORMS WILL REDEVELOP THIS
AFTERNOON AND CONTINUE DURING THE EVENING. NUMEROUS LIGHTNING
STRIKES AND ERRATIC WIND GUSTS UPWARDS OF 50 MPH ARE POSSIBLE WITH
THESE THUNDERSTORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CC
000
WWUS86 KMFR 120409
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
909 PM PDT WED JUL 11 2007

ORZ617-623>625-121215-
/O.CAN.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/
/O.CON.KMFR.FW.A.0005.070712T2100Z-070713T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
909 PM PDT WED JUL 11 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR SCATTERED THUNDERSTORMS PRODUCING 
ABUNDANT LIGHTNING FIRE WEATHER ZONES 617 AND 623 THROUGH 625 
IN OREGON INCLUDING PORTIONS OF THE UMPQUA ROGUE RIVER-SISKIYOU 
AND FREMONT-WINEMA NATIONAL FORESTS...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

THURSDAY...AN UPPER LOW PRESSURE SYSTEM WILL PERSIST OFFSHORE. THE
AREA OF MOIST AND UNSTABLE AIR WILL SHIFT SLIGHTLY TO THE EAST WITH
THUNDERSTORMS EXPECTED TO DEVELOP IN THE AFTERNOON AND EVENING FROM
THE CASCADES EASTWARD. NUMEROUS LIGHTNING STRIKES AND WIND GUSTS UP
TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ615-616-618>622-120515-
/O.CAN.KMFR.FW.W.0006.000000T0000Z-070712T0600Z/
SOUTH CENTRAL OREGON COAST-UMPQUA BASIN-SOUTHERN OREGON COAST-
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
909 PM PDT WED JUL 11 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. 

$$

STAVISH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 11, 3:04 AM PDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 11, 3:04 AM PDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
304 AM PDT WED JUL 11 2007

.DISCUSSION...NOCTURNAL CONVECTION HAS DISSIPATED EARLY THIS
MORNING WITH A FEW STRIKES STILL LINGERING OFF THE COAST. A CLOUD
SHIELD OVER MUCH OF THE CWA REMAINS AND WILL MOVE OFF THIS
MORNING. TROUGH CHURNING OVER 30N 140W WILL HAS KEPT SE FLOW OVER
THE FA...THEREFORE AIDING IN THE MONSOONAL FLOW THAT BROUGHT ENOUGH
MOISTURE TO GENERATE LAST NIGHTS THUNDERSTORMS. THE MONSOONAL
MOISTURE AIDED IN THESE STORMS BEING MORE WET IN NATURE...HOWEVER
STORMS ALSO PRODUCE COPIOUS LIGHTNING STRIKES...INCREASING
POTENTIAL FOR NEW FIRE STARTS.

LAST NIGHTS ENVIRONMENT FOR THUNDERSTORMS FOR HAIL GROWTH WAS TOO
HOSTILE AS THE FREEZING LEVEL OVER 15KFT AND SFC TEMPS WERE FROM
THE UPPER 90S TO THE 100S. FROM THE 00Z SOUNDING...CAPE VALUES
WERE JUST OVER 800J/KG...NOT VERY SUPPORTIVE FOR HAIL GROWTH. IF
ANY HAIL WERE FALLING OUT OF THE STORM IT WOULD NOT LAST LONG AS
IT DESCENDED INTO A VERY WARM ENVIRONMENT.

LOOKS LIKE TODAY WILL BE A REPEAT AS THE LOW OFF THE COAST HAS EMBEDDED
IN ITS FLOW A PRETTY POTENT SHORTWAVE THAT IS FORECAST TO ADVECT
THROUGH OUR REGION THIS AFTERNOON/EVENING OPENING THE DOOR TO
ANOTHER WAVE OF THUNDERSTORMS. HOWEVER THERE WILL BE A DIFFERENCE.
AS THE LOW PUSHES CLOSER...1000-500MB HEIGHTS DROP RELAXING MAX
TEMPS TODAY AND FORECAST SOUNDINGS HOLD CAPE VALUES IN EXCESS OF
2000 J/KG DUE TO TO THE SHORTWAVE PUSHING THROUGH...SO SMALL HAIL
GROWTH LOOKS IS NOT OUT OF THE QUESTION TODAY.

STORM ACTIVITY WILL INITIATE EAST AND PROGRESS WEST THROUGH THE
EARLY NIGHTTIME HOURS AND DISSIPATE A FEW HOURS AFTER MAXIMUM
HEATING. VORTMAX ASSOCIATED WITH THE LOW OVER THE COAST WILL PUSH
NORTH OVER THE FA DURING MAXIMUM HEATING TODAY INITIATING
THUNDERSTORMS. STORMS WILL BE SCATTERED AND SHOULD FIZZLE A FEW
HOURS PAST SUNSET.

AS THIS LOW MOVES TOWARD THE COAST...SOUTHERLY FLOW WILL DOMINATE
THE FORECAST AS THE MARINE INFLUENCE PUSHES ON SHORE CUTTING OFF
THUNDERSTORM ACTIVITY WEST OF THE CASCADES BY THE END OF THE WEEK.
TEMPERATURES THROUGH THE FORECAST PERIOD LOOK TO BE
WARM...REACHING INTO THE UPPER 90S EACH DAY. TOWARD THE END OF
THE FORECAST PERIOD...MODELS BEGIN TO DIVERGE FROM
EACH OTHER. WITH LITTLE FORECAST CONFIDENCE BETWEEN THE
MODELS...DID NOT TOUCH TOO MUCH IN THE EXTENDED.

&&

.AVIATION...VFR INLAND WITH AFTERNOON/EVENING THUNDERSTORMS. ALONG
THE COASTLINE...MAINLY IFR CEILINGS WITH REDUCED VISIBILITY.
MARINE LAYER WILL BURN OFF WITH HEATING TOWARD LATE MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR ORZ620-
     ORZ621-ORZ622-ORZ623.

CA...RED FLAG WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR CAZ280.

PACIFIC COASTAL WATERS...NONE.

BURTIS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM PDTSevere Thunderstorm WarningMFRKlamath33 min
Jul 10, 8:03 PM PDTSevere Thunderstorm WarningMFRKlamath42 min
Jul 10, 8:28 PM PDTSevere Thunderstorm WarningMFRKlamath47 min
Jul 10, 8:43 PM PDTSevere Thunderstorm WarningMFRKlamath32 min
Jul 11, 3:38 PM PDTFire Weather WatchMFRDouglas, Harney, Jackson, Klamath, Lake, Lane13 hr

Nearby

Red Flag Warnings in Oregon, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.